# SDR TWAA0010408

- Difficulty date: June 29, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N924L
- Make and model: Doug DC-9-32
- Aircraft serial: 47324
- Aircraft time: 78,004 hours, 82,023 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT AT STA 965 FOUND PREVIOUS FRAME REPAIR BETWEEN LONGERON 22 LT AND 25 LT, REQUIRED REPLACEMENT.  REPAIRED FRAME AT STA 965 FROM LONGERON 26R TO 23L PER SRM 53-03 FIG 2A.
